MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 FLOPPY 205CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 FLOPPY 205CM; WIRE, GUIDE, CATHETER
Model Number M001468070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not received for evaluation yet.
 
Event or Problem Description
It was reported that the guidewire (subject device) tip was broken off while inserting into catheter hub.The broken tip was removed from the catheter hub.It was replaced with another and the procedure was completed successfully.There was no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A dhr (device history record) review was performed for the lot number implicated in this complaint and no manufacturing issue was found related to the reported event.A visual and microscopic inspection was performed and the guidewire was noted to be broken and kinked at 77cm from the proximal end, confirming the reported event.There was a kink noted at 7cm from the fracture point.The distal end of the guidewire was kinked at 2.5cm from the tip.Functional testing was not required as the defect was visually identified.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of procedural factors will be assigned to the reported event, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but the product performance was limited due to procedural and/or anatomical factors during use.

Brand Name
TRANSEND EX 14 FLOPPY 205CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key9578672
Report Number3008853977-2020-00003
Device Sequence Number3042896
Product Code DQX
UDI-Device Identifier08714729326250
UDI-Public08714729326250
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model NumberM001468070
Device Catalogue NumberM001468070
Device Lot Number23542965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1